MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS26800
Medical Device Problem Codes Communication or Transmission Problem (2896); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted following the completion of the manufacturer's investigation.
 
Event or Problem Description
The infinity m300 patient monitors were reported to have discharged from the infinity central station (ics) without any user interaction.According to the customer, the ics displayed a ¿discharge¿ message at the time of the event, while all patient data remained accessible in the trend tab.The m300 monitors were successfully readmitted, allowing patient monitoring to continue without interruption.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
Investigation into the reported event revealed that although the ics displayed "discharged" in the viewport of the m300, the m300 believed it was still connected to the ics and continued monitoring locally, resulting in a mismatched state between the two devices.All historic patient data did remain accessible for the affected m300 under the trend/data tab at the ics.A review of the ics log files showed the user frequently changed viewports of admitted m300 patients.This move operation allows users to configure the location of where an m300 is displayed at the ics by assigning them to new a viewport.The ics log files also revealed that following the use of the move operation at this hospital, in many of the cases, the m300 would go offline; after which, the m300 would show as discharged in both its previous viewport and newly assigned viewport on the ics.Draeger was able to reproduce this behavior in a lab by interrupting the network connection while changing the viewport of an m300.It was confirmed the ics would think the m300 was discharged due to this minor network impairment occurring at the same time as the move operation, despite the m300 still being in use.Of note this hospital's workflow is unique in that they are using the move operation very frequently; therefore, the likelihood of occurrence is increased.Minor network impairments are expected to occur and are not considered to be a fault of the network.As the issue can only occur during user interaction when attempting to move an m300 from one viewport to another, this would be obvious to the user.In conclusion an issue within the ics software's network communication which handles the reacquisition of an m300 that goes offline was identified.An update to the ics software to address how the ics reacquires m300s when network impairments occur will be made in a future software release.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key22475438
Report Number1220063-2025-00040
Device Sequence Number15439629
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)190705(93)MS26800-36
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown